Nicholas Touikan

Contact

Poste

Dr. Nicholas Touikan
Stevens Institute of Technology
Department of Mathematical Sciences
1 Castle Point Terrace
Hoboken, New Jersey
07030, USA

Courriel

nicholas.touikan@gmail.com

Téléphone

+1 201 216 8596

En personne

Mon bureau est Kidde 229

Bio

Je suis présentement un Teaching Associate Professor au Department of Mathematical Sciences dans le Stevens Institute of Technology. J'étudie la théorie géométrique et combinatoire des groupes en m'intéressant également aux idées qu'elle inspire dans d'autres domaines tel l'informatique. Je déplore l'injustice.

Articles publiés ou acceptés

  1. On geodesic ray bundles in hyperbolic groups, à paraître dans Proceedings of the American Mathematical Society. (arXiv)
  2. Magnus pairs in, and free conjugacy separability of, limit groups (avec Lars Louder), Geometria Dedicata, Publié en ligne le 06 janvier 2018. (journal, arXiv, exposé)
  3. Detecting geometric splittings in finitely presented groups, Transactions of the American Mathematical Society, Publié en ligne le 22 mars, 2018. (journal, arXiv)
  4. Strong accessibility for finitely presented group (avec Lars Louder), Geometry & Topology, Volume 21 (2017), 1805-1835. (journal, arXiv)
  5. Multipass automata and group word problems (avec Tullio Ceccherini-Silberstein, Michel Coornaert, Francesca Fiorenzi, Paul E. Schupp), Theoretical Computer Science, Volume 600 (2015), 19-33. (journal, arxiv)
  6. On the one-endedness of graphs of groups, Pacific Journal of Mathematics, Volume 278 (2015), Issue 2, 463-478. (journal, arXiv, exposé)
  7. Bulitko's Lemma for acylindrical splittings, Journal of Algebra, Volume 406 (2014), 251-271. (journal, arXiv)
  8. The fully residually F quotients of F*< x,y >, Groups, Geometry and Dynamics, Volume 6 (2012), Issue 1, 155-220. (journal, arXiv)
  9. The Solvability Problem for Quadratic Equations over Free Groups is NP-Complete, Theory of Computing systems Volume 47 (2012), Issue 1, 250-258. (journal, arXiv, exposé)
  10. The equation w(x, y) = u over free groups: an algebraic approach, Journal of group theory, Volume 12 (2009), Issue 4, 611-634. (journal, arXiv)
  11. A Fast Algorithm for Stallings' Folding Process, International Journal of Algebra and Computation, Volume 16 (2006), Issue 6, 1031-1045. (journal, arXiv)

Prépublications (soumises)

  • Deciding Isomorphy using Dehn fillings: the splitting case (avec François Dahmani) (arXiv, exposé)
  • Panel collapse and its applications (avec Mark Hagen)(arxiv)

Travail en cours

  • Avec Inna Bumagin, j'écris un papier sur les diagrammes Makanin-Razborov pour les groupes relativement hyperboliques. Je peux fournir une esquisse expliquant quels sont les groupes limites et comment obtenir des scindements utiles sur demande. (exposé)
  • Avec Alex Taam, je travaille sur un papier qui montre la rigidité quasi-isométrique de certains graphes de groupes fondamentaux de surfaces compactes avec des groupes d'arrêtes cycliques. (exposé)